# SDR 9719423234

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Condition: Failed
- Location: Cabin
- Part time: 14,387 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE TEST OF EMERGENCY LIGHT SYSTEM, UNIT EMER RT FAULT WAS INDICATED.  REPLACED RIGHT EMERGENCY POWER SUPPLY UNIT AND BATTERY, OPERATIONAL CHECK OK.
